- -

A stable class of modified Newton-like methods for multiple roots and their dynamics

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A stable class of modified Newton-like methods for multiple roots and their dynamics

Show full item record

Kansal, M.; Cordero Barbero, A.; Torregrosa Sánchez, JR.; Bhalla, S. (2020). A stable class of modified Newton-like methods for multiple roots and their dynamics. International Journal of Nonlinear Sciences and Numerical Simulation. 21(6):603-621. https://doi.org/10.1515/ijnsns-2018-0347

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/161381

Files in this item

Item Metadata

Title: A stable class of modified Newton-like methods for multiple roots and their dynamics
Author: Kansal, Munish Cordero Barbero, Alicia Torregrosa Sánchez, Juan Ramón Bhalla, Sonia
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2021-10-30
Abstract:
[EN] There have appeared in the literature a lot of optimal eighth-order iterative methods for approximating simple zeros of nonlinear functions. Although, the similar ideas can be extended for the case of multiple zeros ...[+]
Subjects: Kung-Traub conjecture , Multiple roots , Nonlinear equations , Optimal iterative methods , Stability
Copyrigths: Embargado
Source:
International Journal of Nonlinear Sciences and Numerical Simulation. (issn: 1565-1339 )
DOI: 10.1515/ijnsns-2018-0347
Publisher:
Walter de Gruyter GmbH
Publisher version: https://doi.org/10.1515/ijnsns-2018-0347
Project ID:
AEI/PGC2018-095896-B-C22-AR
Thanks:
This research was partially supported by PGC2018-095896-B-C22 (MCIU/AEI/FEDER, UE).
Type: Artículo

This item appears in the following Collection(s)

Show full item record